# SDR CA000606037

- Difficulty date: May 30, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 18,797 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Structure
- Part number: C2F249
- Condition: Corroded
- Location: Windscreen Seat
- Part time: 18,798 hours
- Component: Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WINDSCREEN SEAT CLEANED AT REPLACEMENT.  INSPECTED PER SB 3/29.CORROSION FOUND AS INDICATED IN SB. 0.250 INCH HOLES FOUND AT LOWER AREA OF DOOR POST.  NEW REPLACEMENTS WILL BE INSTALLED.
